MathSciNet Relay Station
MathSciNet bibliographic data
MR112924 (22 #3770) 26.00
Hoang, Tuĭ The "universal primitive'' of J. Markusiewicz. (Russian) Izv. Akad. Nauk SSSR. Ser. Mat. 24 1960 617–628.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement